American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 151 found      Go to page: 1 2 3 4 5 > >>

[31] Stefan Geschke. More on convexity numbers of closed sets in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1307-1315. MR 2111936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Ondrej F. K. Kalenda and Kenneth Kunen. On subclasses of weak Asplund spaces. Proc. Amer. Math. Soc. 133 (2005) 425-429. MR 2093063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Lev Bukovsky and Krzysztof Ciesielski. Spaces on which every pointwise convergent series of continuous functions converges pseudo-normally. Proc. Amer. Math. Soc. 133 (2005) 605-611. MR 2093085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Menachem Kojman, Wieslaw Kubis and Saharon Shelah. On two problems of Erdos and Hechler: New methods in singular madness. Proc. Amer. Math. Soc. 132 (2004) 3357-3365. MR 2073313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Krzysztof Ciesielski and Janusz Pawlikowski. Uncountable intersections of open sets under CPA$_{\mathrm{prism}}$. Proc. Amer. Math. Soc. 132 (2004) 3379-3385. MR 2073315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Strashimir G. Popvassilev. Base-cover paracompactness. Proc. Amer. Math. Soc. 132 (2004) 3121-3130. MR 2063135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Yuan-Qing Qiao and Franklin D. Tall. Perfectly normal non-metrizable non-Archimedean spaces are generalized Souslin lines. Proc. Amer. Math. Soc. 131 (2003) 3929-3936. MR 1999943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Marcin Kysiak and Tomasz Weiss. Small subsets of the reals and tree forcing notions. Proc. Amer. Math. Soc. 132 (2004) 251-259. MR 2021269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Menachem Kojman and Saharon Shelah. Van der Waerden spaces and Hindman spaces are not the same. Proc. Amer. Math. Soc. 131 (2003) 1619-1622. MR 1950294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Stefan Geschke and Menachem Kojman. Convexity numbers of closed sets in $\mathbb R^n$. Proc. Amer. Math. Soc. 130 (2002) 2871-2881. MR 1908910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Tapani Hyttinen and Saharon Shelah. Forcing a Boolean algebra with predesigned automorphism group. Proc. Amer. Math. Soc. 130 (2002) 2837-2843. MR 1908905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Piotr Koszmider and Franklin D. Tall. A Lindelöf space with no Lindelöf subspace of size $\aleph_1$. Proc. Amer. Math. Soc. 130 (2002) 2777-2787. MR 1900885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] P. D. Welch. On possible non-homeomorphic substructures of the real line. Proc. Amer. Math. Soc. 130 (2002) 2771-2775. MR 1900884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Krzysztof Ciesielski and Janusz Pawlikowski. On sums of Darboux and nowhere constant continuous functions. Proc. Amer. Math. Soc. 130 (2002) 2007-2013. MR 1896035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Saharon Shelah and Juris Steprans. Martin's Axiom is consistent with the existence of nowhere trivial automorphisms. Proc. Amer. Math. Soc. 130 (2002) 2097-2106. MR 1896046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Benedikt Löwe and Philipp Rohde. Games of length $\omega\cdot 2$. Proc. Amer. Math. Soc. 130 (2002) 1247-1248. MR 1873804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Andreas Blass. Specker's theorem for Nöbeling's group. Proc. Amer. Math. Soc. 130 (2002) 1581-1587. MR 1887001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. Blass, R. Frankiewicz, G. Plebanek and C. Ryll-Nardzewski. A note on extensions of asymptotic density. Proc. Amer. Math. Soc. 129 (2001) 3313-3320. MR 1845008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Andrzej Roslanowski and Saharon Shelah. The yellow cake. Proc. Amer. Math. Soc. 129 (2001) 279-291. MR 1694876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Piotr Zakrzewski. Extending Baire Property by countably many sets. Proc. Amer. Math. Soc. 129 (2001) 271-278. MR 1695095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Krzysztof Ciesielski. Decomposing symmetrically continuous and Sierpinski-Zygmund functions into continuous functions. Proc. Amer. Math. Soc. 127 (1999) 3615-3622. MR 1618725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Kerry D. Smith and Paul J. Szeptycki. Paranormal spaces under $\diamondsuit^{*}$. Proc. Amer. Math. Soc. 128 (2000) 903-908. MR 1622981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Sakaé Fuchino and Szymon Plewik. On a theorem of E. Helly. Proc. Amer. Math. Soc. 127 (1999) 491-497. MR 1468190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Martin Goldstern and Menachem Kojman. Rules and reals. Proc. Amer. Math. Soc. 127 (1999) 1517-1524. MR 1473670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Otmar Spinas. Evading predictors with creatures. Proc. Amer. Math. Soc. 126 (1998) 2103-2115. MR 1452829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Paul C. Eklof and Saharon Shelah. The Kaplansky test problems for $\aleph_1$-separable groups. Proc. Amer. Math. Soc. 126 (1998) 1901-1907. MR 1485469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Salvador Garcia-Ferreira and Claude Laflamme. The $\gamma_p$ property and the reals. Proc. Amer. Math. Soc. 126 (1998) 1791-1798. MR 1443153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ireneusz Reclaw. On cardinal invariants for CCC $\sigma$-ideals. Proc. Amer. Math. Soc. 126 (1998) 1173-1175. MR 1423332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Claude Laflamme. Combinatorial aspects of F$_\sigma$ filters with an application to $\mathcal N$-sets. Proc. Amer. Math. Soc. 125 (1997) 3019-3025. MR 1401747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] James Cummings. Collapsing successors of singulars. Proc. Amer. Math. Soc. 125 (1997) 2703-2709. MR 1416080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 151 found      Go to page: 1 2 3 4 5 > >>